Duke Mathematical Journal

Igusa and Denef-Sperber conjectures on nondegenerate p-adic exponential sums

Raf Cluckers

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove the intersection of Igusa's conjecture in [10, Introduction] and the Denef-Sperber conjecture of [7, page 56] on nondegenerate exponential sums modulo pm

Article information

Source
Duke Math. J. Volume 141, Number 1 (2008), 205-216.

Dates
First available in Project Euclid: 4 December 2007

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1196794295

Digital Object Identifier
doi:10.1215/S0012-7094-08-14116-X

Mathematical Reviews number (MathSciNet)
MR2372152

Zentralblatt MATH identifier
1133.11048

Subjects
Primary: 11L07: Estimates on exponential sums 11S40: Zeta functions and $L$-functions [See also 11M41, 19F27]
Secondary: 11L05: Gauss and Kloosterman sums; generalizations

Citation

Cluckers, Raf. Igusa and Denef-Sperber conjectures on nondegenerate $p$ -adic exponential sums. Duke Math. J. 141 (2008), no. 1, 205--216. doi:10.1215/S0012-7094-08-14116-X. https://projecteuclid.org/euclid.dmj/1196794295


Export citation

References

  • A. Adolphson and S. Sperber, Exponential sums and Newton polyhedra: Cohomology and estimates, Ann. of Math. (2) 130 (1989), 367--406.
  • R. Cluckers, Igusa's conjecture on exponential sums modulo $p$ and $p^2$ and the motivic oscillation index, to appear in Int. Math. Res. Not., preprint,\arxivmath/0602438v3[math.NT]
  • J. Denef, Report on Igusa's local zeta function, Astérisque 201--203 (1991) 359--386, Séminaire Bourbaki 1990/91, no. 741.
  • J. Denef and F. Loeser, Weights of exponential sums, intersection cohomology, and Newton polyhedra, Invent. Math. 106 (1991), 275--294.
  • J. Denef and P. Sargos, Polyèdre de Newton et distribution $f\sp s\sb +$, I, J. Analyse Math. 53 (1989), 201--218.
  • —, Polyèdre de Newton et distribution $f\sp s\sb +$, II, Math. Ann. 293 (1992), 193--211.
  • J. Denef and S. Sperber, Exponential sums mod $p^n$ and Newton polyhedra, Bull. Belg. Math. Soc. Simon Stevin 2001, suppl., 55--63.
  • —, Exponential sums mod $p^n$ and Newton polyhedra, unpublished manuscript, 1990.
  • J. Denef and W. Veys, On the holomorphy conjecture for Igusa's local zeta function, Proc. Amer. Math. Soc. 123 (1995), 2981--2988.
  • J. Igusa, Forms of Higher Degree, Tata Inst. Fund. Res. Lectures on Math. and Phys. 59, Tata Inst. Fund. Res., Bombay, 1978.
  • N. M. Katz, Estimates for "singular" exponential sums, Internat. Math. Res. Notices 1999, no. 16, 875--899.